U.S. doctors online nowAsk doctors free
Hamilton, GA
A 49-year-old female asked:

I started taking enbrel (etanercept) 5 weeks ago. major + response for 2 wks. now, irritation @ inject site +ra symptoms suddenly worse. is this typical? why?

2 doctor answers5 doctors weighed in
Dr. Steven Sheskier
Orthopedic Foot and Ankle Surgery 39 years experience
Irritation normal: Irritation at the injection site often occurs but if it occurs always and worsens with each injection you may be developing an allegryto the medication. If the happens or symptoms become worse se your prescribing/treating doctor, .
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
Takes more time: It will take Enbrel (etanercept) usually 3-4 months to reach its maximum effectiveness. Redness at the injection site is common and has no significance.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.